Alert archive / California / High Wind Warnings in 2014
High Wind Warning 2, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Jan 22, 2014, 12:25 PM PST. It took effect at Jan 23, 2014, 10:05 AM PST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2014, 12:25 PM PST (20:25 UTC)
- In effect from
- Jan 23, 2014, 10:05 AM PST
- Expired
- Jan 24, 2014, 9:00 PM PST
- In force
- 35 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
764 WWUS76 KHNX 222025 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1225 PM PST WED JAN 22 2014 CAZ095-230500- /O.NEW.KHNX.HW.W.0002.140124T0300Z-140125T0000Z/ KERN COUNTY MOUNTAINS- 1225 PM PST WED JAN 22 2014 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND PASSES WITH GUSTS AS HIGH AS 70 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...GRAPEVINE PEAK...CACHE CREEK...JAWBONE. ROADS IMPACTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI PASS AND INTERSTATE 5 THROUGH THE GRAPEVINE. * IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-092-230500- /O.NEW.KHNX.DU.Y.0001.140124T0300Z-140125T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- 1225 PM PST WED JAN 22 2014 ...BLOWING DUST ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT THE FOOT OF THE GRAPEVINE. * VISIBILITY: 500 FEET OR LESS. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...TWISSELMAN... AVENAL...COALINGA. * IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
8 follow-up statements
302 WWUS76 KHNX 230438 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 838 PM PST WED JAN 22 2014 CAZ095-231245- /O.CON.KHNX.HW.W.0002.140124T0300Z-140125T0000Z/ KERN COUNTY MOUNTAINS- 838 PM PST WED JAN 22 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND PASSES WITH GUSTS AS HIGH AS 70 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY...HART FLAT... GRAPEVINE...LEBEC. ROADS IMPACTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI PASS AND INTERSTATE 5 THROUGH THE GRAPEVINE. * IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-092-231245- /O.CON.KHNX.DU.Y.0001.140124T0300Z-140125T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- 838 PM PST WED JAN 22 2014 ...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY... A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT THE FOOT OF THE GRAPEVINE. * VISIBILITY: 500 FEET OR LESS. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN... AVENAL...COALINGA...TAFT...MARICOPA * IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
601 WWUS76 KHNX 231231 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 431 AM PST THU JAN 23 2014 CAZ095-232030- /O.CON.KHNX.HW.W.0002.140124T0300Z-140125T0000Z/ KERN COUNTY MOUNTAINS- 431 AM PST THU JAN 23 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND PASSES WITH GUSTS AS HIGH AS 70 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY...HART FLAT...GRAPEVINE...LEBEC. ROADS IMPACTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI PASS AND INTERSTATE 5 THROUGH THE GRAPEVINE. * IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-092-232030- /O.CON.KHNX.DU.Y.0001.140124T0300Z-140125T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- 431 AM PST THU JAN 23 2014 ...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST FRIDAY... A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST FRIDAY FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT THE FOOT OF THE GRAPEVINE. * VISIBILITY: 500 FEET OR LESS. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN...AVENAL... COALINGA...TAFT...MARICOPA. * IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ DCH WEATHER.GOV/HANFORD
150 WWUS76 KHNX 231805 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1005 AM PST THU JAN 23 2014 CAZ095-240215- /O.EXT.KHNX.HW.W.0002.140123T1805Z-140125T0000Z/ KERN COUNTY MOUNTAINS- 1005 AM PST THU JAN 23 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM PST FRIDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND PASSES WITH GUSTS AS HIGH AS 70 MPH. * TIMING: WINDS WILL INCREASE THROUGH THE LATE MORNING AND AFTERNOON...AND THE WINDIEST LOCATIONS MAY REACH WARNING CRITERIA BY EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY...HART FLAT...GRAPEVINE...LEBEC. ROADS IMPACTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI PASS AND INTERSTATE 5 OVER THE GRAPEVINE. * IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-092-240215- /O.EXT.KHNX.DU.Y.0001.140123T1805Z-140125T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- 1005 AM PST THU JAN 23 2014 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY... THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST FRIDAY FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT THE FOOT OF THE GRAPEVINE. * VISIBILITY: 500 FEET OR LESS. * TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN... AVENAL...COALINGA...TAFT...MARICOPA. * IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
267 WWUS76 KHNX 240145 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 545 PM PST THU JAN 23 2014 CAZ095-241100- /O.CON.KHNX.HW.W.0002.000000T0000Z-140125T0000Z/ KERN COUNTY MOUNTAINS- 545 PM PST THU JAN 23 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND PASSES WITH GUSTS AS HIGH AS 70 MPH. * TIMING: WINDS WILL INCREASE THROUGH THE LATE MORNING AND AFTERNOON...AND THE WINDIEST LOCATIONS MAY REACH WARNING CRITERIA BY EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-092-241100- /O.CON.KHNX.DU.Y.0001.000000T0000Z-140125T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- 545 PM PST THU JAN 23 2014 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT THE FOOT OF THE GRAPEVINE. * VISIBILITY: 500 FEET OR LESS. * TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BAKERSFIELD...AVENAL...COALINGA * IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ JDB WEATHER.GOV/HANFORD
716 WWUS76 KHNX 241039 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 239 AM PST FRI JAN 24 2014 CAZ095-241800- /O.CON.KHNX.HW.W.0002.000000T0000Z-140125T0000Z/ KERN COUNTY MOUNTAINS- 239 AM PST FRI JAN 24 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE KERN COUNTY MOUNTAINS. * WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND PASSES WITH GUSTS AS HIGH AS 70 MPH. * TIMING: WINDS WILL INCREASE THROUGH THE LATE MORNING AND AFTERNOON...AND THE WINDIEST LOCATIONS MAY REACH WARNING CRITERIA BY EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE LIKELY BETWEEN 300 AM PST AND NOON PST FRIDAY. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-092-241800- /O.CON.KHNX.DU.Y.0001.000000T0000Z-140125T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- 239 AM PST FRI JAN 24 2014 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT THE FOOT OF THE GRAPEVINE. * VISIBILITY: 500 FEET OR LESS. * TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. THE STRONGEST WINDS ARE LIKELY BETWEEN 300 AM PST AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BAKERSFIELD...AVENAL...COALINGA * IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ DS WEATHER.GOV/HANFORD
673 WWUS76 KHNX 241746 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 946 AM PST FRI JAN 24 2014 CAZ095-250000- /O.CON.KHNX.HW.W.0002.000000T0000Z-140125T0000Z/ KERN COUNTY MOUNTAINS- 946 AM PST FRI JAN 24 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SAN JOAQUIN VALLEY FACING SLOPES OF THE KERN COUNTY MOUNTAINS. * WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND PASSES WITH GUSTS AS HIGH AS 70 MPH. * TIMING: STRONG WINDS WILL CONTINUE INTO EARLY THIS AFTERNOON THEN SLOWLY DIMINISH LATER THIS AFTERNOON. * LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY... HART FLAT...GRAPEVINE PEAK...LEBEC. ROADS IMPACTED INCLUDE HIGHWAY 58 JUST WEST OF TEHACHAPI AND INTERSTATE 5 OVER THE GRAPEVINE. * IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-092-250000- /O.CON.KHNX.DU.Y.0001.000000T0000Z-140125T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- 946 AM PST FRI JAN 24 2014 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE WEST SIDE AND SOUTH END OF THE SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT THE FOOT OF THE GRAPEVINE. * VISIBILITY: 500 FEET OR LESS. * TIMING: STRONG WINDS WILL CONTINUE THROUGH EARLY THIS AFTERNOON THEN GRADUALLY DIMINISH LATE THIS AFTERNOON. * LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN... METTLER...BUTTONWILLOW...TWISSELMAN...KETTLEMAN HILLS...COALINGA. * IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. MOTORISTS ARE URGED TO USE CAUTION AND ANTICIPATE TRAVEL DELAYS. && $$ DURFEE WEATHER.GOV/HANFORD
437 WWUS76 KHNX 242145 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 145 PM PST FRI JAN 24 2014 CAZ089-242245- /O.CAN.KHNX.DU.Y.0001.000000T0000Z-140125T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY- 145 PM PST FRI JAN 24 2014 ...BLOWING DUST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE BLOWING DUST ADVISORY FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. WINDS IN THE WEST CENTRAL SAN JOAQUIN VALLEY ARE NOT EXPECTED TO REACH ADVISORY CRITERIA. $$ CAZ095-250500- /O.EXT.KHNX.HW.W.0002.000000T0000Z-140125T0500Z/ KERN COUNTY MOUNTAINS- 145 PM PST FRI JAN 24 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS. * WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND PASSES WITH GUSTS AS HIGH AS 70 MPH. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON THEN SLOWLY DIMINISH THIS EVENING. * LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY... HART FLAT...GRAPEVINE PEAK...LEBEC. ROADS IMPACTED INCLUDE HIGHWAY 58 JUST WEST OF TEHACHAPI AND INTERSTATE 5 OVER THE GRAPEVINE. * IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ091-092-250500- /O.EXT.KHNX.DU.Y.0001.000000T0000Z-140125T0500Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 145 PM PST FRI JAN 24 2014 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING FOR THE SOUTHERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT THE BASE OF THE GRAPEVINE. * VISIBILITY: 500 FEET OR LESS. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON THEN GRADUALLY DIMINISH THIS EVENING. * LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN... METTLER...BUTTONWILLOW...TWISSELMAN...KETTLEMAN HILLS. * IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. MOTORISTS ARE URGED TO USE CAUTION AND ANTICIPATE TRAVEL DELAYS. && $$ SANGER WEATHER.GOV/HANFORD
496 WWUS76 KHNX 250445 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 845 PM PST FRI JAN 24 2014 CAZ095-250545- /O.EXP.KHNX.HW.W.0002.000000T0000Z-140125T0500Z/ KERN COUNTY MOUNTAINS- 845 PM PST FRI JAN 24 2014 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 9 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS. WINDS HAVE DIED DOWN BELOW WARNING LEVELS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ CAZ091-092-250545- /O.EXP.KHNX.DU.Y.0001.000000T0000Z-140125T0500Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 845 PM PST FRI JAN 24 2014 ...BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING FOR THE SOUTHERN SAN JOAQUIN VALLEY. WINDS HAVE DROPPED BELOW ADVISORY LEVELS AND THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ JDB WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Jan 22, 2:27 AM PST, 9 hours 58 minutes earlier.
Area forecast discussion, Jan 22, 2:27 AM PST, 9 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
227 AM PST WED JAN 22 2014
.SYNOPSIS...
LARGE RIDGE OVER THE REGION WILL CONTINUE TO PRODUCE ABOVE
NORMAL HIGH TEMPERATURES...DRY CONDITIONS...AND MOSTLY CLEAR SKIES
ACROSS THE REGION.
&&
.DISCUSSION...
HIGH CLOUDS ACROSS THE SOUTH VALLEY KEPT BFL DOWN NEAR NORMAL
YESTERDAY. NAM12 HAS A GOOD INITIALIZATION OF THE CLOUD COVER
ACROSS THE CEN CAL REGION TODAY AND IS DISSIPATING THE CLOUD DECK
BY 03Z TONIGHT. HAVE TRENDED TEMPS FROM YESTERDAYS HIGHS AND
RAISED BFL INTO THE LOWER TO MIDDLE 60S. NEAR RECORD...IF NOT
RECORD BREAKING TEMP TODAY FOR FRESNO. IT WILL BE CLOSE...
A WEAK FEATURE MOVES INTO THE NRN CA AREA ON THURSDAY AND MOVES
OFF THE COAST BY FRIDAY AS HIGH PRESSURE OVER BC REMAINS NEARLY
STATIONARY. FEATURE GETS ABSORBED INTO A SYSTEM IN THE NRN PAC
AND QUICKLY MOVES NORTH. MODELS BRING IN SOME MID LEVEL MOISTURE
ACROSS THE NRN PORTION OF THE CWA FRIDAY. SO WILL THROW SOME
CLOUDS IN IN THE GRIDS. MORE CIRRUS FROM ANOTHER SUB TROPICAL
FEATURE WILL MOVE IN ON LATE FRIDAY AND STICK AROUND THROUGH
SATURDAY.
UPPER RIDGE WILL CONTINUE THROUGH MID WEEK NEXT WEEK. H500 HEIGHTS
WILL RISE AND SO WILL TEMPS...BACK ABOVE 70 IN THE SJV AND
SURROUNDING FOOTHILLS. STRONG INVERSION...DRY CONDITIONS AND
OFFSHORE FLOW WILL ONCE AGAIN INCREASE THE FIRE DANGER THREAT
TUESDAY AND WEDNESDAY.
&&
.AVIATION...
IN THE SAN JOAQUIN VALLEY...MVFR VISIBILITIES IN HAZE...LOCAL IFR
CONDITIONS IN MIST THROUGH 18Z WEDNESDAY AND AFTER 06Z THURSDAY.
OTHERWISE...VFR CONDITIONS CAN BE EXPECTED ELSEWHERE ACROSS THE
CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...
ON WEDNESDAY JANUARY 22 2014... UNHEALTHY IN KERN... KINGS AND
TULARE COUNTIES. UNHEALTHY FOR SENSITIVE GROUPS IN FRESNO AND
MADERA COUNTIES. FIREPLACE/WOOD STOVE BURNING IS PROHIBITED IN
FRESNO... KERN... KINGS... MADERA AND TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 01-22 70:1994 35:1962 52:1888 25:1945
KFAT 01-23 72:1948 36:1962 52:2009 25:1962
KFAT 01-24 73:1953 41:1992 54:2000 24:1898
KBFL 01-22 76:1981 38:1962 60:1981 19:1937
KBFL 01-23 77:1970 42:1962 54:1970 21:1937
KBFL 01-24 77:1946 37:1949 53:2009 21:1937
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
PUBLIC...JDB
AVN/FW...DCH
SYNOPSIS...JDB
WEATHER.GOV/HANFORDThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 12:25 PM PST | Blowing Dust Advisory | HNX | 57 hr |
Nearby
High Wind Warnings in California, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.